# SDR FDEA202202030205

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK @STA. 1640 SEAT TRACK RBL 45.50 HAS CORROSION. REMOVED CORROSION IAW SRM 53-00-52-1A D=0.40" FOUND TO BE OUT OF LIMITS, REMOVED   AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G, BATCH # 0002663579 MAT. BAC 1520-792A,   MAJOR REPAIR.
